Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 26, NWS Cheyenne, WY

June 22, 2013Cheyenne County, Kimball County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 22, 2013, 6:56 PM MDT for Cheyenne County, Kimball County, Nebraska. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 6:56 PM MDT (00:56 UTC)
Expired
Jun 22, 2013, 7:30 PM MDT
In force
34 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Cheyenne County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 121 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:58 PM MDTTORNADODix, NETORNADO WAS ON INTERSTATE 80.
Jun 22, 6:59 PM MDTTORNADODix, NETORNADO LIFTED AT 702 PM.
Jun 22, 7:11 PM MDTHAIL 0.5Dix, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:13 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
652 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2701 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WFUS55 KCYS 230056
TORCYS
NEC033-105-230130-
/O.NEW.KCYS.TO.W.0026.130623T0056Z-130623T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 730 PM MDT

* AT 651 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR DIX...AND
  MOVING EAST AT 20 MPH.

  HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* THE TORNADO WILL BE NEAR...
  POTTER AROUND 715 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4139 10321 4115 10323 4122 10360 4136 10360
TIME...MOT...LOC 0056Z 273DEG 19KT 4126 10344

TORNADO...OBSERVED
HAIL...1.00IN

$$

RUBIN
2 follow-up statements
099 
WWUS55 KCYS 230117
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
717 PM MDT SAT JUN 22 2013

NEC033-105-230130-
/O.CON.KCYS.TO.W.0026.000000T0000Z-130623T0130Z/
CHEYENNE NE-KIMBALL NE-
717 PM MDT SAT JUN 22 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KIMBALL AND
WEST CENTRAL CHEYENNE COUNTIES UNTIL 730 PM MDT...

AT 714 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR POTTER...AND MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
KIMBALL AND WEST CENTRAL CHEYENNE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4137 10344 4139 10321 4115 10323 4119 10345
TIME...MOT...LOC 0117Z 273DEG 19KT 4125 10329

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

RUBIN
785 
WWUS55 KCYS 230127
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT SAT JUN 22 2013

NEC033-105-230137-
/O.EXP.KCYS.TO.W.0026.000000T0000Z-130623T0130Z/
CHEYENNE NE-KIMBALL NE-
727 PM MDT SAT JUN 22 2013

...THE TORNADO WARNING FOR EAST CENTRAL KIMBALL AND WEST CENTRAL
CHEYENNE COUNTIES WILL EXPIRE AT 730 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 800 PM MDT.

LAT...LON 4137 10344 4139 10321 4115 10323 4119 10345
TIME...MOT...LOC 0127Z 273DEG 19KT 4125 10322

$$

RUBIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 5:13 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 22, 5:13 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT SAT JUN 22 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 417 PM MDT SAT JUN 22 2013

THE CLUSTER OF THUNDERSTORMS MOVING THROUGH AREAS EAST OF THE
LARAMIE RANGE WILL CONTINUE TO SHIFT EAST DURING THE COURSE OF THE
EVENING. 0-1KM STORM RELATIVE HELICITY VALUES ARE RANGING FROM
50-100M^2/S^2 IN GOSHEN AND ALBANY COUNTIES. FURTHER EAST OF THIS
COUNTIES LCL'S ARE A BIT LOWER WITH VALUES RANGING FROM 500M-
1000M. THEREFORE...CONTINUED TORNADO THREAT LOOKS TO BE FAIRLY
MARGINAL THIS EVENING...BUT STILL CANNOT RULE SOME BRIEF
TOUCHDOWNS AS THE LINE CONTINUES TO PUSH EAST. MEANWHILE...LARGE HAIL AND DAMAGING WIND THREAT STILL LOOKS
FAVORABLE AT THIS TIME. ALL OF THIS ACTIVITY CONTINUES TO DEVELOP
AHEAD OF THE MAIN SHORTWAVE PIVOTING THROUGH CENTRAL WYOMING. THIS
SHORTWAVE WILL CONTINUE TO SHIFT EAST THIS EVENING AND BRING DRIER
AIR INTO THIS EVENING. WE WILL BE CLEARING THE TORNADO WATCH IN
CONVERSE AND ALBANY COUNTIES SHORTLY.

TONIGHT AND SUNDAY:
CLEARING SKIES ARE EXPECTED LATE THIS EVENING AND OVERNIGHT AS THE
SUBSIDENCE BUILDS IN WITH THE PASSING SHORTWAVE. IT MAY BE QUITE
COOL IN A FEW LOCATIONS WITH 40S IN WYOMING AND 50S IN THE
NEBRASKA PANHANDLE. LEE SIDE TROF DOES TRY TO SET UP CAMP...BUT
NOT REAL CONFIDENT THAT SHOWERS AND STORMS WILL DEVELOP. FOR
NOW...WE WILL CONSISTENCY SAKE WE WILL KEEP THE CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE PICTURE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 417 PM MDT SAT JUN 22 2013

NOT MANY CHANGES MADE TO THE LONG TERM DUE TO WIDESPREAD SEVERE
WEATHER THIS AFTERNOON. WE WILL NEED TO WATCH FOR A POTENTIAL
SHORTWAVE MOVING THROUGH THE NORTHERN PARTS OF THE FORECAST AREA
MONDAY NIGHT AND TUESDAY WHICH MAY BRING A CHANCE OF SHOWERS OF
THUNDERSTORMS. OTHERWISE...THE UPPER LEVEL RIDGE WILL CONTINUE TO
BUILD OVER THE REGION LATER IN THE WEEK AND BRING WARMER
TEMPERATURES.

COX
&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED
AT 530 PM MDT SAT JUN 22 2013

VFR CONDITIONS ARE EXPECTED ACROSS THE WYOMING TAF SITES TONIGHT.
HOWEVER...THERE MAY BE A CHANCE OF ISOLATED AFTERNOON
THUNDERSTORMS MAINLY NEAR THE CYS TAF SITE ON SUNDAY AFTERNOON IN
ASSOCIATION WITH A WEAK UPPER LEVEL WAVE MOVING THROUGH SOUTHEAST
WYOMING AND SOUTHERN NEBRASKA PANHANDLE LATE SUNDAY AFTERNOON.

COX
&&

.FIRE WEATHER...
ISSUED AT 417 PM MDT SAT JUN 22 2013

LOW RELATIVE HUMIDITIES WILL BE IN STORE FOR AREAS MAINLY WEST OF
THE LARAMIE RANGE SUNDAY AFTERNOON. OTHERWISE...THE LEE SIDE TROF
IS EXPECTED TO DEVELOP OVER THE AREA ON MONDAY WITH GUSTY AND DRY
SOUTHWEST FLOW POSSIBLE WEST OF THE LARAMIE RANGE ON MONDAY WHICH
WILL FAVOR INCREASE FIRE RISK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...REC
LONG TERM...SLA
AVIATION...REC
FIRE WEATHER...REC
Hazardous weather outlook, Jun 22, 4:32 AM MDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
432 AM MDT SAT JUN 22 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
231100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
432 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS
AFTERNOON AND CONTINUE INTO THE EVENING HOURS WHILE MOVING
GENERALLY EASTWARD. SOME STORMS WILL LIKELY BECOME SEVERE EAST OF
THE MOUNTAINS WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF THUNDERSTORMS SHOULD OCCUR SUNDAY AFTERNOON AND
EVENING WITH SEVERE STORMS POSSIBLE AGAIN. FEWER STORMS SHOULD
OCCUR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>116-231100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
432 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 22, 6:18 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT SAT JUN 22 2013

NEZ003-230100-
BOX BUTTE NE-
618 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE COUNTY UNTIL
700 PM MDT...

AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILPATRICK LAKE...OR 23 MILES WEST OF
ALLIANCE...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL CENTRAL BOX BUTTE COUNTY THROUGH 700 PM MDT

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT UNTIL
800 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4233 10301 4201 10299 4202 10338 4220 10336
TIME...MOT...LOC 0018Z 255DEG 18KT 4211 10329

RUBIN
Local storm report, Jun 22, 6:20 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             BUSHNELL                41.23N 103.89W
06/22/2013  E1.75 INCH       KIMBALL            NE   LAW ENFORCEMENT

            REPORTED AT BUSHNELL AND AT OLIVER LAKE.

&&

HAHN
Special weather statement, Jun 22, 6:20 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT SAT JUN 22 2013

NEZ020-021-230100-
BANNER NE-MORRILL NE-
620 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL AND EXTREME
EASTERN BANNER COUNTIES UNTIL 700 PM MDT...

AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REDINGTON...OR 26 MILES SOUTHEAST OF
SCOTTSBLUFF...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
COURT HOUSE AND JAIL ROCKS AROUND 645 PM MDT.
BRIDGEPORT...BRIDGEPORT STATE RECREATION AREA AND NORTHPORT AROUND
650 PM MDT.
THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 700 PM MDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT UNTIL
800 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4178 10298 4144 10294 4148 10338 4166 10339
TIME...MOT...LOC 0021Z 265DEG 22KT 4157 10333

RUBIN
Local storm report, Jun 22, 6:31 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             4 WSW REDINGTON         41.57N 103.37W
06/22/2013  M1.00 INCH       BANNER             NE   TRAINED SPOTTER

&&

RUBIN
Special weather statement, Jun 22, 6:40 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT SAT JUN 22 2013

NEZ019>021-054-WYZ119-230130-
BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE-MORRILL NE-SCOTTS BLUFF
NE-
640 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN LARAMIE...
SOUTHEASTERN SCOTTS BLUFF...EXTREME SOUTHWESTERN MORRILL...
NORTHWESTERN KIMBALL AND BANNER COUNTIES UNTIL 730 PM MDT...

AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF ALBIN...OR 19 MILES NORTHWEST OF
KIMBALL...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HARRISBURG AROUND 710 PM MDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT UNTIL
800 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4176 10350 4151 10335 4132 10405 4146 10405
TIME...MOT...LOC 0040Z 240DEG 25KT 4141 10393

RUBIN
Local storm report, Jun 22, 6:46 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
646 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     12 NW HARRISBURG        41.67N 103.90W
06/22/2013                   BANNER             NE   TRAINED SPOTTER

            CENTER PIVOT PARTIALLY OVERTURNED.

&&

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:13 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball62 min
Jun 22, 6:18 PM MDTSpecial Weather StatementCYSBox Butte42 min
Jun 22, 6:20 PM MDTSpecial Weather StatementCYSMorrill40 min
Jun 22, 6:27 PM MDTSevere Thunderstorm WarningCYSMorrill48 min
Jun 22, 6:40 PM MDTSpecial Weather StatementCYSBanner50 min
Jun 22, 7:11 PM MDTAreal Flood AdvisoryCYSBanner, Kimball6 hr
Jun 22, 7:13 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill62 min
Jun 22, 7:25 PM MDTSpecial Weather StatementCYSKimball50 min
Jun 22, 7:32 PM MDTFlash Flood WarningCYSBanner, Kimball6 hr
Jun 22, 7:40 PM MDTSpecial Weather StatementCYSKimball50 min
Jun 22, 7:51 PM MDTSpecial Weather StatementCYSCheyenne39 min

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.